Is my weight gain hormonal?
hi.i m 34 years old and mother of a five year old.after my first baby i start taking oral contraceptive as i also have a history of high bleeding.five months ago i stopped taking them as i want another child.but after i stopped them my weight start increasing with other problems like blotting, breast heaviness,itching in breast etc.in short period of two months i gain 5 kg wt.and till now i could't concieve.is there is any thing related to harmones?i was taking crecenta as oc from last three years without any side effect.
Answer from Cari
Hi Neetu, it does sound as if your weight gain might be hormonal. But to be sure I'd recommend that you see a medical professional, not only about your possible hormonal weight gain. It also sounds as if your menstrual cycle has not yet had time to settle down which might also play a role in not yet being able to conceive. Remember that whenever you stop taking a medication that you have been on for a long time, your body takes time to adjust and this is especially true of contraceptives which do regulate hormones and play a role in weight gain.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Ask Cari a question.
Want to live better longer? Sign up for our occasional newsletter. Receive this free ebook, soma ceremony and other event updates and other valuable snippets. Your address will never be sold.
and receive our free ebook!